# SDR SWAA2017121118370

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 33,569 hours, 19,829 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07670
- Condition: Faulty
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK-------------------------------------------------------------------------------------#1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED DURING CLIMB OUT. / R&R FUEL IGNITOR AND FUEL FILER DIFFERENTIAL PRESSURE SWITCH IAW AMM.
